Vol. 34, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on the characterization of conditional expectation operators

Daniel Eliot Wulbert

Vol. 34 (1970), No. 1, 285–288
Abstract

Let (X, ) be an arbitrary measure space. A complete characterization is presented for the norm one positive projections P of L1(X, ) into itself such that f∥∞Pf for each essentially bounded, summable function f.

Mathematical Subject Classification
Primary: 46.35
Secondary: 60.00
Milestones
Received: 18 February 1969
Published: 1 July 1970
Authors
Daniel Eliot Wulbert